# SDR YENA2024092001281

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 78,257 hours, 28,521 cycles
- Engine: Iae V2527A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2420, AUA-EWR. 'AFTER TO AT 4000' ECAM ENG2 FUEL FILTER CLOG DISPLAYED. ACCOMPLISHED QRH ACTIONS. CLOG MSG DISAPPEARED AFTER 5 MINUTES; REMOVED AND REPLACED ENG 2 FUEL FILTER IAW AMM TSM 73-00-00-810-858-A. ALL CHECK AND LEAK CHECK NORMAL AT THIS TIME. A/C OK FOR SVC.'
